MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXTRACTOR PRO RX; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXTRACTOR PRO RX; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00547050
Medical Device Problem Codes Inflation Problem (1310); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an extractor pro rx retrieval balloon was being prepared for use in the central bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure to be performed on (b)(6) 2024.During preparation, the balloon was attempted to be inflated, as it usually expands by being pushed to the 15 mm position.However, this time it did not inflate at the 15 mm position.Therefore, it was pushed up to 18 mm and then pulled back to the 15 mm position to adjust its size.Unfortunately, the shape of the balloon was distorted during the process.The procedure was completed with another extractor pro rx retrieval balloon.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
H6: imdrf device code a0406 captures the reportable event of irregular shaped balloon.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0406 captures the reportable event of irregular shaped balloon.Block h10: investigation results the returned extractor pro rx retrieval balloon was analyzed, and a visual examination found no damages to the device.Also, a functional test was performed on the device, and the balloon was able to be inflated and maintain its air pressure without any problem and no irregular shapes were found.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of irregular shape was not confirmed.The results of the analysis performed on the returned device found the device returned with the balloon in good condition and with the capability of being inflated and hold its pressure without any evidence of an air leak.Also, no shape problems on the balloon were found.Therefore, the most probable root cause is no problem detected.

Brand Name
EXTRACTOR PRO RX
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key18610489
Report Number3005099803-2024-00201
Device Sequence Number2441313
Product Code FGE
UDI-Device Identifier08714729790303
UDI-Public08714729790303
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K102082
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/17/2025
Device Model NumberM00547050
Device Catalogue Number4705
Device Lot Number0032662809
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/10/2024
Supplement Date Received by Manufacturer02/27/2024
Initial Report FDA Received Date01/30/2024
Supplement Report FDA Received Date03/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown